# SDR ASAA2016041816421

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 32,672 hours, 9,527 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND NR 1 ENGINE, ESN 849549 HAS ECONOMIC MESSAGE 77-20861, THE BOTTOM LT EGT SIGNAL, T495S3 IS OUT OF RANGE.  ACFT GROUNDED. ENGINEERING REQUEST ACCOMPLISHED, REF TSR907942.  R & R CJ10 HARNESS ON THE NR 1 ENGINE, REF AMM 73-21-06.  OPS CHECKS COMPLETE.
